# SDR DXTA2024051311746

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 5,292 hours, 3,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Slow
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLOW TO OPEN.  FROM OUTSIDE PULL DOOR HANDLE AND THE DOOR DID NOT OPEN IMMEDIATELY.  IT CRACKED OPEN THEN HAD TO PULL WITH HAND AND THE DOOR CAME DOWN.  AFTER OPERATING THE MAIN CABIN DOOR, FOUND THAT WHEN WE OPEN THE MAIN  CABIN DOOR SEAL IS CAUSING TOO MUCH FRICTION BETWEEN THE DOOR CUTOUT AND THE DOOR. CLEANED RESIDUE ON MAIN CABIN DOOR SEAL AND AROUND THE MAIN CABIN DOOR. PERFORMED OPERERATIONAL  CHECK OF THE MAIN CABIN DOOR, FULL Y OPEN AND FULLY CLOSED SEVERAL TIMES. OPS CHECK GOOD AT THIS TIME. REF AMM 52-10-04
